| Model Number |
CF-EZ1500DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definite root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The colonovideoscope was returned to the service center with a report of internal blockage.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, white residue around nozzle opening was found.There was no patient involvement.